# SDR 07FDEA01893

- Difficulty date: May 21, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57710013
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT WING UPPER SURFACE, OUTB OF SPOILER 3   WS935 RIB 15.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO A SRM REPAIR.  NEW OVERSIZE   FASTENERS WERE INSTALLED ON EXISTING HOLES IN ACCORDANCE WITH SRM 51-40-23.
